$11.90 -16%
$10.00

Clarityn® Tablet

Brand of loratadine, a potent, long-acting & non-sedating antihistamine

Please read through carefully as it contains important information for you

This medicine is available without a prescription. However, you will still need to take Clarityn® Tablets carefully to get the best results from it.

Ask your pharmacist if you need more information or advice.

You must contact a doctor if your symptoms worsen or do not improve.

If you develop serious side effects or you notice any not listed here, please tell your pharmacist or doctor.

1. What Clarityn® Tablets are and what they are used for

Clarityn® Tablets belong to a class of medicines known as antihistamines. Antihistamines help to reduce allergic symptoms by preventing the effects of a substance called histamine, which is produced in the body.

Clarityn® Tablets relieve symptoms associated with allergic rhinitis, such as sneezing, runny or itchy nose and burning or itchy eyes.

Clarityn® Tablets may also be used to help relieve symptoms of urticaria (itching, redness and number and size of hives).

Relief of these symptoms lasts a full day and helps you to resume your normal daily activities and sleep.

2. Before you take Clarityn® Tablets

Do not take Clarityn® Tablets

If you are allergic (hypersensitive) to loratadine or any of its other ingredients.

Take special care with Clarityn® Tablets

Before taking these tablets, tell your pharmacist or doctor if you have liver disease.

Taking other medicines

If you are taking any other medicines, including medicine taken without a prescription, please consult your pharmacist or doctor before use.

Laboratory tests

If you are scheduled to have any skin tests for allergies, you should not take Clarityn® tablets for two days before.

Taking Clarityn® Tablets with food and drink

Clarityn® tablets can be taken with or without a meal. The tablets have not been shown to add to the effects of an alcoholic drink.

Pregnancy and breast-feeding

If you are pregnant, taking Clarityn® Tablet is not recommended.

If you are nursing, taking Clarityn® Tablet is not recommended.

Loratadine is excreted in breast milk.

Ask your pharmacist or doctor for advice before taking any medicine.

Driving and using machinery

At the recommended dose, Clarityn® Tablets are not expected to cause you to be drowsy or less alert. However, very rarely, some people experience drowsiness, which may affect their ability to drive or use machinery.

Important information about the ingredients of Clarityn® Tablets

Clarityn® tablets contain lactose. If you have an intolerance to some sugars, please speak to your pharmacist or doctor before taking this medicine.

3. How to take Clarityn® Tablets

Age How much to take How ofter to take
Adults and children 6 years and over > 30kg I tablet Once daily

If you have severe liver problems, your pharmacist or doctor may advise you to take one tablet once every other day with a glass of water, with or without food.

If you take more tablets than you should

Take Clarityn® Tablets only as it is described in the directions. No serious problems are expected with accidental overdose. However, if you take more Clarityn® Tablets than you were told to, contact your pharmacist or doctor immediately.

Sleepiness, rapid heartbeat and headache have been reported with overdoses of Clarityn® Tablets.

If you forget to take a tablet

If you forget to take your dose on time, take it as soon as possible and then go back to your regular dosing schedule. Do not take a double dose to make up for a forgotten dose.

If you stop taking your tablets

If you have any further questions on the use of this product, ask your pharmacist or doctor.

4. Possible side effects

Like all medicines, Clarityn® Tablets can cause side effects, although not everybody gets them.

The most commonly reported side effects in children aged 2 years through 12 years include headache, nervousness and tiredness. The most commonly reported side effects in adults and adolescents include drowsiness, headache, increased appetite and difficulty sleeping.

During the marketing of Clarityn® Tablets, cases of severe allergic reaction, dizziness, irregular or rapid heartbeat, nausea (feeling sick), dry mouth, upset stomach, liver problems, hair loss, rash, convulsion and tiredness have been reported very rarely. It is not possible to determine how frequently these reactions may occur.

If you experience any of these side effects or you notice any not listed here, stop taking Clarityn® tablets and contact your pharmacist or doctor at once.

5. How to store Clarityn® Tablets

Store below 30°C. This medicinal product does not require any special storage precautions.

Keep out of reach and sight of children.

Do not use Clarityn® Tablets after the expiry date which is stated on the pack after "Exp.".

The expiry date refers to the last day of the month.

Do not use this medicine if you notice any change in the appearance of the tablet.

Further information can be obtained from the pharmacist or the doctor.

6. Further information

What Clarityn® Tablets contain

The active substance is loratadine 10mg.

The other ingredients of the tablet are lactose monohydrate, maize starch, magnesium stearate.

What Clarityn® Tablets look like and the contents of the pack

Clarityn® Tablets are white to off-white oval tablets with flask and dish logo, score and ‘10’ on one side, plain on the other side.

In packs of 10's.

This product is returnable.

If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.

Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.

Please note that the shipping costs will not be refunded.
JUST SEEN

Search

Just added to your cart:
Qty:
Total:
Subtotal:
Excl. postage 
My Bag
Just added to your wishlist:
Excl. postage 
My Wishlist